# SDR AALA202302203699

- Difficulty date: February 8, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A320*
- Aircraft serial: 1701
- Aircraft time: 68,433 hours, 26,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311254620100
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING FASTENER HOLE AT DOOR STOP FITTING #7 AT FR 20 LEFT. MAINTENANCE REPLACED INTERCOSTAL FITTING PER SRM 51-72-11 AND EA 342453.
